BibTeX record journals/ajc/AugerCHL10

download as .bib file

@article{DBLP:journals/ajc/AugerCHL10,
  author    = {David Auger and
               Ir{\`{e}}ne Charon and
               Olivier Hudry and
               Antoine Lobstein},
  title     = {On the sizes of the graphs G, G\({}^{\mbox{r}}\), G\({}^{\mbox{r}}\)
               {\textbackslash} {G:} the directed case},
  journal   = {Australasian J. Combinatorics},
  volume    = {48},
  pages     = {87--110},
  year      = {2010},
  url       = {http://ajc.maths.uq.edu.au/pdf/48/ajc\_v48\_p087.pdf},
  timestamp = {Fri, 21 Jul 2017 13:50:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ajc/AugerCHL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics